Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 93, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 29, 2010, 9:14 PM EDT for Jasper County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2010, 9:14 PM EDT (01:14 UTC)
- Expired
- May 29, 2010, 9:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Jasper County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
173
WUUS52 KFFC 300114
SVRFFC
GAC159-300145-
/O.NEW.KFFC.SV.W.0093.100530T0114Z-100530T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT SAT MAY 29 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JASPER COUNTY IN CENTRAL GEORGIA
* UNTIL 945 PM EDT
* AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR CALVIN...
MOVING NORTHWEST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTICELLO...EUDORA...FARRAR...SHADY DALE...TURTLE COVE AND NORTH
ALCOVY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3338 8359 3329 8367 3333 8380 3335 8384
3337 8385 3344 8383 3345 8378 3349 8371
3348 8360 3343 8357
TIME...MOT...LOC 0113Z 116DEG 12KT 3338 8371
$$1 follow-up statement
023
WWUS52 KFFC 300128
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT SAT MAY 29 2010
GAC159-300145-
/O.CON.KFFC.SV.W.0093.000000T0000Z-100530T0145Z/
JASPER GA-
928 PM EDT SAT MAY 29 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHERN JASPER COUNTY...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM AROUND
NORTH ALCOVY TO CALVIN TO SHADY DALE...MOVING NORTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EUDORA...TURTLE COVE AND FARRAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3338 8359 3329 8367 3333 8380 3335 8384
3337 8385 3344 8383 3345 8378 3349 8371
3348 8360 3343 8357
TIME...MOT...LOC 0127Z 116DEG 12KT 3340 8384 3340 8370
3342 8359
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:45 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 29, 7:45 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 745 PM EDT SAT MAY 29 2010 .UPDATE... WILL BE ISSUING UPDATED ZONES SHORTLY...MAINLY TO REMOVE THE WATCH. STILL SOME DECENT CONVECTION OUT THERE BUT NOTHING REACHING SEVERE LIMITS...JUST A LOT OF LIGHTNING AND SOME HEAVY RAIN. ISOLATED SEVERE NOT OUT OF THE QUESTION OVERNIGHT...BUT THE AREA HAS BEEN WORKED OVER PRETTY WELL AND INSTABILITY HAS DROPPED OFF SIGNIFICANTLY. TEMPERATURE/DEWPOINT TRENDS NOT LOOKING TOO BAD OVERALL. MADE SOME MINOR TWEAKS TO HOURLY GRIDS TO ADJUST FOR RAIN-COOLED AIR...BUT LITTLE CHANGES WERE NECESSARY. ZONES WILL BE OUT SHORTLY. TDP && .PREV DISCUSSION... /ISSUED 530 PM EDT SAT MAY 29 2010/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CUTOFF UPPER LOW CENTERED OVER THE DEEP SOUTH THIS AFTERNOON WILL CONTINUE THE PATTERN OF UNSTABLE WEATHER FOR THE NEXT COUPLE OF DAYS. LONGWAVE OMEGA BLOCK IN PLACE WILL PREVENT THE CUTOFF LOW FROM MOVING MUCH OVER THE NEXT DAY OR SO...THOUGH BY MONDAY A STRONG UPPER LOW PUSHING INTO CENTRAL CANADA AND THE NORTHERN PLAINS WILL BEGIN TO ABSORB THE DEEP SOUTH LOW. NAM/GFS/ECMWF GENERALLY IN AGREEMENT THROUGH THE SHORT TERM...AT LEAST ON THE MASS FIELDS...THOUGH THERE ARE THE NATURAL DIFFERENCES IN DETAILS. MOISTURE AND INSTABILITY (CAPES WIDESPREAD BETWEEN 1500-2000 J/KG) IN PLACE ACROSS THE SOUTHEAST WILL CONTINUE WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. ADDITION OF THE UPPER LOW WILL KEEP SOME COOLER AIR ALOFT ACROSS THE REGION...AND THUS THE CHANCE REMAINS FOR ISOLATED SEVERE SUNDAY INTO MONDAY...WITH HAIL AND/OR DAMAGING WINDS AS THE MAIN THREATS. SOME AREAS COULD GET SOME HEFTY RAINFALL AMOUNTS. BASIN AVERAGE QPF ANYWHERE FROM 0.5"-1.5" THROUGH THE DAY SUNDAY...BUT IN LOCALIZED AREAS COULD SEE MORE THAN THAT. DO NOT SEE ENOUGH OF A RISK OF FLOODING/FLASH FLOODING TO ISSUE A FLOOD WATCH AT THIS TIME...BUT WOULD NOT BE SURPRISED IF A FEW FFWS NEED TO BE ISSUED DURING THE COURSE OF THE WEEKEND. PRECIPITABLE WATER APPROACHING 2" SUNDAY AFTERNOON...SO ANY STORM THAT DEVELOPS (SEVERE OR NOT) WILL BE ABLE TO DUMP SOME HEAVY RAIN. MAIN ISSUE WILL BE LIGHTNING...AS IS NORMALLY THE CASE DURING THESE SUMMERTIME THUNDERSTORMS. THE SPINNING OF THE UPPER LOW WILL ALLOW FOR THE THUNDERSTORM CLUSTERS TO BE SOMEWHAT ORGANIZED (RATHER THAN PROPAGATING SOLELY ON THEIR OUTFLOWS). IN GENERAL IT JUST LOOKS LIKE A STORMY WEEKEND...WITH HOPEFULLY ENOUGH BREAKS BETWEEN THE STORMS TO ALLOW FOR SOME MEMORIAL DAY CELEBRATIONS. AS MENTIONED ABOVE...NORTHERN PLAINS TROUGH WILL BEGIN TO ABSORB THE DEEP SOUTH CUTOFF LOW ON MONDAY. WEAK FRONT ASSOCIATED WITH THE NORTHERN SYSTEM WILL BE ENHANCED SOMEWHAT LATE MONDAY INTO MONDAY NIGHT AS THE SYSTEMS PHASE AND BEGIN TO PUSH THROUGH. HIGH CHANCE TO LIKELY POPS WILL CONTINUE THROUGH THE HOLIDAY WEEKEND. MAINLY TOOK A BIAS-ADJUSTED BLEND FOR TEMPERATURES...BUT SHORT TERM HIGHS MIGHT BE INTERESTING DEPENDING ON EXTENT OF CLOUD COVER. IF A LITTLE MORE SUNSHINE BREAKS THROUGH...SOME AREAS COULD SEE SOME UNCOMFORTABLE (HOT AND HUMID) AFTERNOONS. FOR NOW AM STICKING WITH NEAR CLIMATOLOGICAL NORMALS FOR AFTERNOON HIGHS... WITH A LITTLE ABOVE NORMAL FOR LOWS DUE TO THE PLENTIFUL MOISTURE. LONG TERM /TUESDAY THROUGH SATURDAY/... EXTENDED BEGINS AS TROUGH AND ASSOCIATED FRONT MOVE THROUGH... PUSHING THE UPPER RIDGE INTO THE WESTERN ATLANTIC. FRONT SORT OF STALLS AND WASHES OUT ACROSS THE SOUTHEAST AS THE NEXT SYSTEM MOVES OFF THE ROCKIES AROUND MIDWEEK. GFS A LITTLE FASTER THAN THE ECMWF WHICH IN TURN IS A LITTLE DEEPER WITH THE SYSTEM...BUT STILL FAIRLY DECENT AGREEMENT. TROUGH AXIS BEGINS TO PUSH THROUGH THE MISSISSIPPI VALLEY ON THURSDAY...AND WITH WEAK SOUTHWEST FLOW ALOFT THE CHANCE OF THUNDER WILL REMAIN IN THE FORECAST THROUGH MOST OF THE EXTENDED. SOME DRYING INDICATED FOR THE WEEKEND ON THE GFS...BUT ECMWF STILL HANGS ONTO SOME MOISTURE. WOULDN'T BE SURPRISED TO SEE THE PULSE-LIKE THUNDERSTORM PATTERN CONTINUE. FOR NOW...WEDNESDAY LOOKS LIKE THE WARMEST DAY OF THE BUNCH JUST AHEAD OF THE MIDWEEK SYSTEM. OTHERWISE...TEMPS LOOK JUST ABOVE NORMAL. TDP AVIATION... ANOTHER EVENING OF SCATTERED SHOWERS AND THUNDERSTORMS...SOME STORMS APPROACHING SEVERE. GENERAL DIMINISHING TREND SHOULD BEGIN AROUND 00Z. WITH DEEP SOUTHEAST FLOW...MVFR CEILINGS SHOULD BEGIN FORMING AFTER 06Z...BECOMING IFR BY 09Z AND PERSISTING INTO 14Z SUNDAY. VISIBILITY UNRESTRICTED EXCEPT IN RAIN AND LOCAL 3 TO 5SM IN FOG AFTER 06Z. WINDS EAST TO SOUTHEAST OVERNIGHT AND CONTINUING SUNDAY...GENERALLY 10 TO 15KT. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 80 65 83 65 / 40 50 30 60 40 ATLANTA 64 79 66 81 66 / 40 60 40 60 40 BLAIRSVILLE 62 76 64 77 65 / 30 50 40 60 40 CARTERSVILLE 65 79 64 82 64 / 40 60 40 60 40 COLUMBUS 66 84 66 85 68 / 40 70 40 60 30 GAINESVILLE 64 78 65 79 65 / 40 50 40 60 40 MACON 66 84 66 85 66 / 40 60 40 60 30 ROME 66 80 67 82 66 / 40 60 40 60 30 PEACHTREE CITY 64 80 63 82 63 / 40 60 40 60 40 VIDALIA 67 86 68 86 70 / 30 50 30 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...HARRIS...MARION...MERIWETHER... MUSCOGEE...SCHLEY...STEWART...TALBOT...TROUP...WEBSTER. &&
Hazardous weather outlook, May 29, 12:25 PM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1225 PM EDT SAT MAY 29 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1225 PM EDT SAT MAY 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK PRESSURE PATTERN WILL REMAIN OVER THE REGION TODAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE HOLDS OVER THE SOUTHEASTERN UNITED STATES. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE NICKEL TO QUARTER SIZED HAIL...DAMAGING WINDS...AND HEAVY RAIN. .DISCUSSION... THE UPPER LEVEL TROUGH WILL PROVIDE INSTABILITY TO THE REGION TODAY. WITH THE ADDED INSTABILITY OF DAYTIME HEATING...CAPES WILL INCREASE TO 1500 TO 2000 AND LIFTED INDEX VALUES RANGING FROM -3 TO -6. THIS WILL BE SUFFICIENT FOR A FEW THUNDERSTORMS TO REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ALONG WITH THE POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 29, 6:48 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 PM EDT SAT MAY 29 2010 GAZ052-053-066>069-079>081-093>095-292330- 648 PM EDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN TAYLOR...MACON...HOUSTON...PEACH...CRAWFORD...TALBOT...UPSON... PIKE...TROUP...MERIWETHER...HEARD AND COWETA COUNTIES UNTIL 730 PM EDT... AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE OF STRONG THUNDERSTORMS FROM AROUND MORELAND TO GAY...THOMASTON... CRAWFORDVILLE...FICKLING MILL...MARSHALLVILLE AND HENDERSON...MOVING NORTHWEST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TAYLOR...MACON...HOUSTON...PEACH...CRAWFORD...TALBOT... UPSON...PIKE...TROUP...MERIWETHER...HEARD AND COWETA COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WINCHESTER...GARDEN VALLEY...HICKS...WESLEY CHURCH...POTTERVILLE... BUTLER...SUNNYSIDE...ROCKY MOUNT...WOOSTER...LUTHERSVILLE... MORELAND...CREST...NEWNAN...ROWLAND AND PRATTSBURG. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, May 29, 7:27 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 727 PM EDT SAT MAY 29 2010 GAZ067-078-079-300015- 727 PM EDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN HARRIS...TALBOT AND MERIWETHER COUNTIES UNTIL 815 PM EDT... AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND GREENVILLE TO NORTHEAST OF TALBOTTON... MOVING NORTH NORTHWEST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HARRIS...TALBOT AND MERIWETHER COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SHILOH... BALDWINVILLE...PO BIDDY CROSSROADS...PRATTSBURG...JUNCTION CITY... TALBOTTON...F.D. ROOSEVELT STATE PARK...BIG LAZER CREEK WMA... DURAND...FLINT HILL...WOODLAND...HARRIS CITY...PLEASANT HILL AND WARM SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISING WATER ON SMALL CREEKS AND STREAMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, May 29, 8:17 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 817 PM EDT SAT MAY 29 2010 GAZ069>071-300045- 817 PM EDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN UPSON... MONROE AND LAMAR COUNTIES UNTIL 845 PM EDT... AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CULLODEN...MOVING NORTHWEST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS UPSON...MONROE AND LAMAR COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RUSSELLVILLE...CULLODEN...BRENT... LOGTOWN...YATESVILLE...COLLIER...THE ROCK...REDBONE... JOHNSTONVILLE...GOGGINS...ALDORA AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 29, 8:31 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 831 PM EDT SAT MAY 29 2010 GAZ049-050-060-300100- 831 PM EDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN PUTNAM...GREENE AND MORGAN COUNTIES UNTIL 900 PM EDT... AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AROUND PARKS MILL TO ROCK EAGLE 4-H CENTER AND WARFIELD...MOVING NORTHWEST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PUTNAM...GREENE AND MORGAN COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLAT ROCK...PLANT HARLEE BRANCH...PHOENIX...REYNOLDS PLANTATION...WARFIELD...ROCK EAGLE 4-H CENTER...EATONTON...HARMONY...PARKS MILL...CAREY...SWORDS... WILLARD...CENTRAL GEORGIA EXPERIMENT STATION...GODFREY AND BUCKHEAD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, May 29, 9:01 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 901 PM EDT SAT MAY 29 2010 GAZ049-059-060-300145- 901 PM EDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN PUTNAM...JASPER AND MORGAN COUNTIES UNTIL 945 PM EDT... AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND HARMONY TO GODFREY...SHADY DALE AND CALVIN...MOVING NORTHWEST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS PUTNAM...JASPER AND MORGAN COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THE CENTRAL GEORGIA EXPERIMENT STATION...HARMONY...THE ROCK EAGLE 4-H CENTER...SHADY DALE...GODFREY...CALVIN...FARRAR...REESE AND EUDORA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, May 29, 9:04 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 PM EDT SAT MAY 29 2010 GAZ108>110-300145- 904 PM EDT SAT MAY 29 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILCOX...TELFAIR AND DODGE COUNTIES UNTIL 945 PM EDT... AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM NEAR CHINA HILL TO BROWNING...MOVING NORTHWEST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JACKSONVILLE...CHINA HILL...TEMPERANCE...RHINE AND BROWNING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:36 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 24 min |
| May 30, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 39 min |
| May 30, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 28 min |
| May 30, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.